IGB

Connexion

(Article of periodic en Anglais - 1995)

Document title

Prediction of alluvial channel pattern of perennial rivers

Authors(s) and Affiliation(s)

VAN DEN BERG J.H. ;

Abstract

This paper attempts to predict the individual channel pattern of perennial rivers from independent boundary conditions defined by the river discharge and the bed material. The analysis is limited to wide alluvial floodplains, which do not restrict the evolution of braided rivers. The analysis is further restricted to streams that are in dynamic equilibrium and that show neither rapid accretion nor incision

Source

Article of periodic

published at : Geomorphology / ISSN 0169-555X

Editor : Elsevier, Amsterdam - PAYS-BAS (1987)

Millesime : 1995, vol. 12, no4 [pp. 259-279]

Bibliographic references : 105 ref.

Collation : Illustration ;

Language

Anglais

INIST-CNRS, Cote INIST : 21151

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1995.
Refdoc record number (ud4) : 6032137 : Permanent link - XML version
Powered by Pxxo